# SDR 95ZZZX2289

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727WF
- Make and model: Boeing 727-23
- Aircraft serial: 20045
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 6595600312
- Condition: Corroded
- Location: Lt Otbd Ail Tab
- Part time: 36,471 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT OTBD AILERON TAB PUSH ROD ATTACH FITTINGS WERE FOUND CORRODED BEYOND LIMITS DURING A C-CHECK.  THE FITTINGS ARE MAGNISIUM, THAT AND TIME ARE THE MOST LIKELY CAUSES.  CAREFUL INSPECTION IS NEEDED TO CATCH THIS KIND OF PROBLEM.
